# SDR ASAA0380396

- Difficulty date: April 21, 2003
- Submitted: March 28, 2004
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 993666411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND AFT CARGO COMPARTMENT VERTICAL CENTER POST HAS CORROSION JUST BELOW FLOOR LEVEL AT STRINGER 30L. REPAIRED PER SRM.  (M)
